Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 332, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 6:19 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 6:19 PM EDT (22:19 UTC)
- Expired
- Jul 21, 2023, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:25 PM EDT | TSTM WND DMG | 1 S Piedmont Park, GA | Large oak tree down near the intersection of Mentelle Dr NE and 7th St NE. |
| Jul 21, 6:26 PM EDT | TSTM WND DMG | 3 Ne Six Flags Over Geo, GA | Trees reported down near the intersection of Veterans Memorial HWY SE and Oakdale Rd SE. |
| Jul 21, 6:26 PM EDT | TSTM WND DMG | La Vista, GA | A tree was reported down on a house near the intersection of Burton Dr NE and Stephens Dr NE. |
| Jul 21, 6:29 PM EDT | TSTM WND DMG | 1 Wnw Druid Hills, GA | Tree down at the intersection of Briarcliff Rd and Old Briarcliff Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478
WUUS52 KFFC 212219
SVRFFC
GAC067-089-121-212245-
/O.NEW.KFFC.SV.W.0332.230721T2219Z-230721T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
619 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern DeKalb County in north central Georgia...
Southeastern Cobb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 645 PM EDT.
* At 619 PM EDT, severe thunderstorms were located along a line
extending from Smyrna to Candler-Mcafee, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, Smyrna, Clarkston, Avondale Estates, Lithonia,
Pine Lake, Belvedere Park, North Decatur, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, North
Atlanta, Belmont, Vinings, Sweet Auburn, Arabia Mountain and
Piedmont Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3379 8420 3373 8406 3365 8412 3365 8427
3380 8454 3388 8457 3386 8440
TIME...MOT...LOC 2219Z 294DEG 19KT 3384 8454 3373 8429
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
430
WWUS52 KFFC 212244
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
644 PM EDT Fri Jul 21 2023
GAC067-089-121-212253-
/O.EXP.KFFC.SV.W.0332.000000T0000Z-230721T2245Z/
DeKalb GA-Cobb GA-Fulton GA-
644 PM EDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DEKALB...SOUTHEASTERN
COBB AND CENTRAL FULTON COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central Georgia.
LAT...LON 3379 8420 3373 8406 3365 8412 3365 8427
3380 8454 3388 8457 3386 8440
TIME...MOT...LOC 2243Z 294DEG 19KT 3379 8441 3368 8416
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:01 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 21, 3:01 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Fri Jul 21 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Jul 21 2023 Current conditions show developing cu fields across the region. Kept in TEMPOs for scattered TSRA this afternoon and evening in the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of a secondary system that may impact the area tonight into tomorrow morning. Uncertainty is high with the extent of thunderstorm organization and forward speed of the system tonight. Leaned towards an earlier arrival time. Elevated PoPs after Prob30 are reflective of this uncertainty and conditions in North Georgia will begin to clear up once the initial line moves through. Scattered thunderstorms are likely to continue across central GA through tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 30 40 10 10 Atlanta 71 85 69 88 / 40 50 10 10 Blairsville 64 80 60 81 / 40 40 0 10 Cartersville 69 84 65 87 / 40 50 0 0 Columbus 74 90 72 89 / 50 70 40 30 Gainesville 70 85 67 88 / 40 40 10 10 Macon 74 90 71 90 / 50 60 30 30 Rome 70 85 66 88 / 40 50 0 0 Peachtree City 70 85 67 88 / 40 50 20 10 Vidalia 76 90 73 89 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ059>062-069- 071>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....Albright AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 343 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 343 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect across far north Georgia until 10 PM EDT. There is a slight risk (level 2 of 5) of severe weather in the region between 4 PM this afternoon and 2 AM tonight, with a peak in activity anticipated between 6 PM and 10 PM. The primary hazard should be damaging winds, but storms may also produce locally heavy rainfall and frequent lighting. A Heat Advisory is in effect for areas for areas generally along and south of a line from LaGrange to Warrenton. Heat Index values up to 109 are expected. Take extra precautions to stay hydrated and limit time outdoors. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 5:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Fri Jul 21 2023
GAZ034-045>048-057-212215-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
544 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, south central Gwinnett, northern Henry, west central Walton
and northwestern Newton Counties through 615 PM EDT...
At 543 PM EDT, a line of strong thunderstorms was along a line
extending from near Snellville to Lakeview Estates to Arabia Mountain
to Panthersville, and moving southeast at 25 mph.
HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Conyers, Covington, Snellville, Avondale Estates,
Oxford, Lithonia, Porterdale, Walnut Grove, Belvedere Park, Lakeview
Estates, Candler-Mcafee, Georgia International Horse Park, Druid
Hills, Mountain Park, Belmont, Arabia Mountain, Big Haynes Creek Park
and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3376 8423 3379 8412 3388 8409 3375 8384
3362 8380 3355 8390 3358 8419 3378 8435
3379 8435
TIME...MOT...LOC 2143Z 309DEG 22KT 3382 8406 3372 8401 3367 8412 3371
8429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 5:45 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 21 2023
GAZ030-041-212215-
Polk GA-Haralson GA-
545 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of north central
Haralson and Polk Counties through 615 PM EDT...
At 545 PM EDT, a strong thunderstorm was over Cedartown, moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Rockmart, Aragon, Fish Creek, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8531 3408 8526 3409 8526 3405 8500
3394 8505 3384 8515 3401 8537
TIME...MOT...LOC 2145Z 298DEG 14KT 3402 8526
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 21, 5:47 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM Tstm Wnd Dmg 1 SSE Decatur 33.76N 84.29W
07/21/2023 DeKalb GA Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
&&
TVSpecial weather statement, Jul 21, 5:59 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Fri Jul 21 2023
GAZ019-030-212230-
Polk GA-Floyd GA-
559 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southwestern Floyd
and northwestern Polk Counties through 630 PM EDT...
At 559 PM EDT, a strong thunderstorm was over Cave Spring, or near
Forney, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Cave Spring, Seney and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.
&&
LAT...LON 3417 8512 3407 8510 3397 8517 3406 8542
3419 8544
TIME...MOT...LOC 2159Z 281DEG 22KT 3411 8538
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:06 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Fri Jul 21 2023
GAZ032-033-045-212230-
North Fulton GA-Cobb GA-DeKalb GA-
606 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southwestern DeKalb,
southern Cobb and central Fulton Counties through 630 PM EDT...
At 606 PM EDT, a line of strong thunderstorms was along a line
extending from Mableton to Little Five Points, and moving southeast
at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Smyrna, Powder Springs, Avondale Estates, Belvedere
Park, Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills,
North Druid Hills, North Decatur, Vinings, Sweet Auburn, Piedmont
Park, Lakewood Park, East Lake, Little Five Points, Atlantic Station
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central Georgia.
&&
LAT...LON 3368 8436 3367 8418 3377 8422 3392 8461
3388 8470
TIME...MOT...LOC 2206Z 300DEG 25KT 3382 8454 3375 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 21, 6:18 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
618 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Flash Flood 2 W Buckhead 33.84N 84.41W
07/21/2023 Fulton GA Public
Roadway flooding reported along Northside Dr
NW.
&&
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:23 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Washington, Wilkinson | 37 min |
| Jul 20, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 51 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 20, 9:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Jul 21, 2:58 AM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Jul 21, 3:27 AM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 21, 3:28 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more | 17 hr |
| Jul 21, 5:00 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 21, 6:08 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 21, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 21, 4:02 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 21, 4:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 21, 4:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Dade, Murray, Walker, Whitfield | 33 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 21, 4:58 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Jul 21, 5:16 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 29 min |
| Jul 21, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Jul 21, 5:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Gordon | 14 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 21, 5:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 35 min |
| Jul 21, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:02 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 5 hr |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Walton | 31 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jul 21, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 6:53 PM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton | 4 hr |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam, Taliaferro | 35 min |
| Jul 21, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 41 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jul 21, 7:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 39 min |
| Jul 21, 7:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 34 min |
| Jul 21, 7:27 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 27 min |
| Jul 21, 7:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | FFC | Warren | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.